# SDR C2XA02SH123

- Difficulty date: November 9, 2002
- Submitted: November 10, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 11,963 hours, 9,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521700007
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK LT OMEGA BEAM WAS FOUND TO HAVE A CRACK ON RIVET AT FRAME 22.  MAINTENANCE REPAIRED CRACK ON RIVET IAW CONTINENTAL EXPRESS EC 5320-01081.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
